# SDR USAASB97091

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, MAINTENANCE FOUND THE LIGHTS AT ROW 5 INOP.  MAINTENANCE FOUND AND SPLICED ASSOCIATED OPEN WIRE.  OPS CHECK GOOD.  (M)
